Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Hyperinvariant subspaces of operators with non-vanishing orbits.
Szerző:K\'erchy, L\'aszl\'o
Forrás:Proc. Am. Math. Soc. 127, No.5, 1363-1370 (1999). [ISSN 0002-9939; ISSN 1088-6826
Nyelv:English
Absztrakt:It is shown that if the Banach space operator $T$ has regular norm-sequence, its vector orbits are asymptotically non-vanishing and there exists a complete vector orbit satisfying the growth condition of non-quasianalycity, then $T$ has infinitely many disjoint hyperinvariant subspaces. 
Letöltés:  | Zentralblatt